# SDR HALA2018032000113

- Difficulty date: March 19, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 55,415 hours, 10,298 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE PRV EICAS MESSAGE AND RT ENGINE BLEED ANNUNCIATOR LIGHT.  DIVERTED TO THE NEAREST AIRPORT,  A NORMAL LANDING WAS MADE.
